Hiroshima Mathematical Journal

Extendibility and stable extendibility of the square of the normal bundle associated to an immersion of the real projective space

Teiichi Kobayashi and Kazushi Komatsu

Full-text: Open access

Abstract

The purpose of this paper is to study the extendibility and the stable extendibility of the square of the normal bundle associated to an immersion of the real projective space and the extendibility of its complexification.

Article information

Source
Hiroshima Math. J., Volume 32, Number 3 (2002), 371-378.

Dates
First available in Project Euclid: 22 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151007487

Digital Object Identifier
doi:10.32917/hmj/1151007487

Mathematical Reviews number (MathSciNet)
MR1953729

Zentralblatt MATH identifier
1020.55002

Subjects
Primary: 55R50: Stable classes of vector space bundles, $K$-theory [See also 19Lxx] {For algebraic $K$-theory, see 18F25, 19-XX}
Secondary: 55N15: $K$-theory [See also 19Lxx] {For algebraic $K$-theory, see 18F25, 19- XX}

Citation

Kobayashi, Teiichi; Komatsu, Kazushi. Extendibility and stable extendibility of the square of the normal bundle associated to an immersion of the real projective space. Hiroshima Math. J. 32 (2002), no. 3, 371--378. doi:10.32917/hmj/1151007487. https://projecteuclid.org/euclid.hmj/1151007487


Export citation